Ask an expert
Question

25 Apr 2011

Petagen
I am a 33 year old &  I''ve been on Petagen for 4 years without a period. I am due for my next injection this week &  have started to bleed (I have not missed any injections). What could be the cause of this?
Answer 2,661 views
Expert
GynaeDoc

01 Jan 0001

This sometimes happens with Petogen, but it could be something unrelated to the Petogen, such as a cervical problem. You should see your gynaecologist.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
What are your thoughts on the possibility of having permanent Stage 2 or 3 load shedding?
Please select an option Oops! Something went wrong, please try again later.
Results
I'll take that over constant schedule changes
13% - 623 votes
Why are we normalising Eskom’s mess?
72% - 3413 votes
I've already found alternative ways of powering my home/business
15% - 714 votes
Vote
Rand - Dollar
17.20
-0.1%
Rand - Pound
21.30
+0.1%
Rand - Euro
18.70
-0.1%
Rand - Aus dollar
12.22
+0.0%
Rand - Yen
0.13
-0.0%
Platinum
1,012.08
0.0%
Palladium
1,618.86
0.0%
Gold
1,928.39
0.0%
Silver
23.60
0.0%
Brent Crude
86.66
-0.9%
Top 40
74,766
+0.4%
All Share
80,791
+0.4%
Resource 10
77,871
-0.4%
Industrial 25
103,872
+0.7%
Financial 15
16,281
+0.6%
All JSE data delayed by at least 15 minutes Iress logo
Editorial feedback and complaints

Contact the public editor with feedback for our journalists, complaints, queries or suggestions about articles on News24.

LEARN MORE